Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 5 of 8 found articles
 
 
  The Conditional Probability Density Function for a Reflected Brownian Motion
 
 
Title: The Conditional Probability Density Function for a Reflected Brownian Motion
Author: Dirk Veestraeten
Appeared in: Computational economics
Paging: Volume 24 (2004) nr. 2 pages 23 p.
Year: 2004-09
Contents:
Publisher: Kluwer Academic Publishers, Dordrecht, The Netherlands
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 5 of 8 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands